Depersonalization Support Forum banner
1 - 7 of 7 Posts

· Registered
Joined
·
139 Posts
Discussion Starter · #1 ·
Hello

I currently take 500mg Taurine, 500mg L-Tyrosine and 400mg Agnus Castus as well as 20mg Cipramil and 400 mg Sulpiride and 2 tablets of herbal nytol which helps with the sleep.

I see my pdoc on Thursday to see if Lithium may help with the mood swings but the only problem will be regular blood tests.

I see my GP Dr Chersich today at 15.00 to receive counselling on using valerian as well as giving me a mini mental state examination.

The DP seems to have subsided since 25 December since meeting this girl online.

Hope everyone is OK
 

· Registered
Joined
·
139 Posts
Discussion Starter · #2 ·
The visit to the GP went OK except her buzzer to call patients in didn't work first time and she got worked up as a result...

I think I will seriously consider abilify as you are able to lose weight and it doesn't have as many side effects. Failing that lithium may be the second choice as 70% of people lose weight but it does add a desire to quench thirst and you have to avoid certain drugs like ibuprofen.

Peace to everyone.
 

· Registered
Joined
·
139 Posts
Discussion Starter · #4 ·
I had a horrible experience with Lithium Orate and ended up feeling unreal and being taken away by the police. I guess you learn from your experiences and one for not taking unprescribed drugs.
 
G

·
Synapse said:
I had a horrible experience with Lithium Orate and ended up feeling unreal and being taken away by the police. I guess you learn from your experiences and one for not taking unprescribed drugs.
What happened?
 

· Registered
Joined
·
139 Posts
Discussion Starter · #7 ·
Eventually after weeks of treatment at the day facility a high dose of the antipsychotic sulpiride is the only drug that helps with the DP associated with anxiety under the guidance of the psychiatrist.
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top